# SDR YENA2024090301211

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TOP SKIN UPPER SURFACE OVERHAND LOC RIB 17 RH WING; REF AEROMAN NR 2024-448504 WO 2024 262/1 ACCOMPLISH THE REPAIR OF THE CORROSION ON THE RH WING TOP SKIN PANEL 2 UPPER SURFACE, FRONT SPAR LEVEL AND BETWEEN RIBS 19-20 BONDING SPIGOT IN ACCORDANCE WITH AEROMAN EA-57-9051-24 REV.0 (COVER PLUS PARTS 1 -2) AND AIRBUS RDAF 81443224/003/2024#A IAW EC A24-1102-01 DONE BY M. SHUL 8632015.
